# SDR DALA101036

- Difficulty date: May 19, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N8932E
- Make and model: Doug DC-9-31
- Aircraft serial: 47141
- Aircraft time: 88,735 hours, 96,710 cycles
- Engine: Pwa JT8D7B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MX, FOUND AFT TAIL COMPARTMENT EMERGENCY LIGHTS INOP. MX REPLACED AFT TAIL COMPARTMENT BATTERY PACK IAW WDM 33-51-01. OPERATION OF LIGHTS NOW CHECKS GOOD.
